Thunderstorm Wind, Mitchell
- When
- July 15, 7:16 PM CST
- Where
- Mitchell County, 4 mi SSW of Beloit
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.416, -98.149
Wind gusts were estimated to be near 60 MPH.
A severe thunderstorm produced damaging winds across portions of Mitchell County on this Wednesday evening. m.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
A severe thunderstorm produced damaging winds across portions of Mitchell County on this Wednesday evening. This thunderstorm entered southwestern Mitchell County, from Russell county, around 7 p.m. CST, and tracked from southwest to northeast across the county between 7 and 8 p.m. As this storm passed through the Beloit area, winds measured as high as 78 mph snapped multiple power poles and large tree branches. Power outages lasted as much as 12 hours. A portion of the tin roof was also blown off from an auto parts store.
This storm formed near cold front that moved into northern Kansas, the previous night, and became stationary. In the upper levels, a subtropical high was over Texas, with a ridge extending north to Minnesota. Troughs were along the East Coast and over the western United States. A shortwave trough was embedded, in the western trough, from Montana south to Utah. Surface temperatures were in the lower to middle 80s, with dewpoints in the upper 60s and lower 70s. Mid-level lapse rates were low, resulting in MLCAPE between 1000 and 2000 J/kg. Deep layer shear was 30-35 knots.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Jul 15, 4:45 PM CST, 2 hours 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 545 PM CDT WED JUL 15 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 251 PM CDT WED JUL 15 2015 STRONG MESOSCALE CONVECTIVE VORTICITY /MCV/ SYSTEM WORKED OVER THE FORECAST AREA AND HAS SIGNIFICANTLY ALTERED THE IDEA OF SEVERE WEATHER BEING A MAJOR PLAYER TODAY/TONIGHT. THAT DOESN/T MEAN THERE IS NO RISK...BUT CERTAINLY ITS A MUCH SMALLER RISK THAN IT WAS. THE MCV PASSING HAS RESULTED IN MORE SUBSIDENT TYPE PATTERN IN ITS WAY AND SUPPRESSED AFTERNOON CONVECTION. SEVERAL MODELS HAVE SHIFTED THE MAIN SEVERE FOCUS TO THE EAST...OR BEGAN HIGHLIGHTING STORM POTENTIAL MUCH UP FROM THE SOUTH. THIS 2ND TREND SEEMS TO BE OUR NEXT CONCERN. WEAKISH SURFACE BOUNDARY IN WESTERN KANSAS WILL BE A FOCUS FOR DEVELOPMENT BY EVENING AS THE NEXT RIDGE RIDING SHORTWAVE MOVES NORTHEAST FROM COLORADO. INCREASING INSTABILITY WITH TEMPS RISING INTO THE MID 90S WILL BE THE STARTING POINT FOR ISOLATED TO SCATTERED THUNDERSTORMS IN CENTRAL/SOUTHEAST KANSAS...WHICH WILL REACH NORTHEAST INTO NORTH CENTRAL KANSAS THIS EVENING. WILL HAVE TO WATCH FOR THE ISOLATED SEVERE STORM IN THIS AREA. BY LATE EVENING THERE SHOULD BE SOME SPREAD UP INTO SOUTH CENTRAL NEBRASKA MAINLY IN THE HASTINGS/GRAND ISLAND AREAS AND POINTS EAST. A FEW STRONG STORMS MAY LINGER UNTIL ABOUT MIDNIGHT BEFORE THINGS TAPER OFF AND END BY DAWN. STILL FAIRLY MUGGY AND WARM TONIGHT...THOUGH MAYBE A FEW DEGREES COOLER THAN LAST NIGHT. FOR THURSDAY DURING THE DAY...WE SEEM TO BE BETWEEN SYSTEMS...AND HAVE KEPT THE FORECAST DRY. TEMPERATURES WILL RETURN TO ABOVE NORMAL AGAIN THURSDAY AFTERNOON...AIDED A BIT BY A TOUCH LESS HUMID /THOUGH STILL HUMID/ AIR FROM A WEAK WESTERLY FLOW. THIS WILL BE MOST NOTICEABLE IN WESTERN AREAS. LOOK FOR HEAT INDEX VALUES OF AROUND 100 DEGREES IN NORTH CENTRAL KANSAS AND SOME PARTS OF FAR SOUTHERN NEBRASKA. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 401 PM CDT WED JUL 15 2015 PRECIPITATION-WISE/SEVERE WEATHER: NOT TO STATE THE OBVIOUS...BUT GIVEN THAT DETERMINING THE PRECIPITATION/THUNDERSTORM TIMING AND CHANCES DURING EVEN THESE FIRST 24 HOURS IS PROVING A CHALLENGE (SEE SHORT TERM SECTION ABOVE)...WE WANT TO REMIND FOLKS NOT TO GET TOO CAUGHT UP IN THE DETAILS REGARDING THIS DAY 3-7 TIME FRAME...AS THEY ARE CERTAINLY SUBJECT TO MODIFICATION WITH TIME. THAT BEING SAID...ESSENTIALLY EVERY DAY/NIGHT FORECAST PERIOD (WITH THE SOLE EXCEPTION OF MONDAY) CURRENTLY FEATURES AT LEAST A BASELINE 20 PERCENT CHANCE OF SHOWERS/STORMS WITHIN PARTS OR ALL OF THE CWA. WHILE MOST OF THIS 6-DAY TIME FRAME FEATURES FAIRLY WEAK MID-UPPER LEVEL FORCING TYPICAL OF MID-SUMMER...THERE IS A STRONGER WAVE PUSHING THROUGH THE REGION DURING THE SATURDAY NIGHT-SUNDAY NIGHT TIME FRAME...AND ACCORDINGLY...THE OVERALL HIGHEST VALUES/COVERAGE OF POPS IN THE 30-50 PERCENT RANGE ARE CONCENTRATED DURING THESE 36 HOURS. AS FOR SEVERE THUNDERSTORM CHANCES...AGAIN ITS A TYPICAL MID-SUMMER PATTERN...MEANING THAT ALTHOUGH INSTABILITY VALUES WILL LIKELY BE SUPPORTIVE OF AT LEAST ISOLATED SEVERE STORMS ON VARIOUS DAYS/NIGHT...DEEP-LAYER WIND SHEAR WILL GENERALLY BE ON THE WEAK SIDE EXCEPT FOR THE AFOREMENTIONED TIME FRAME OF STRONGER FORCING THIS WEEKEND...BUT EVEN THEN...IT IT TOO SOON TO TELL HOW WELL THE TIMING OF FORCING/INSTABILITY/SHEAR WILL MELD TOGETHER. AS A RESULT...AGREE WITH SPC IN KEEPING ANY SEVERE WEATHER CHANCES IN THE SATURDAY- TUESDAY TIME FRAME AS "PREDICTABILITY TOO LOW" FOR NOW. IN THE NEARER-TERM...MAINLY KS PORTIONS OF THE CWA COULD (LOW-CONFIDENCE) SEE A LIMITED RISK OF STRONG-SEVERE STORMS ON THURSDAY EVENING...WITH THE MARGINAL RISK OF SEVERE THEN ENCOMPASSING MUCH OF THE LOCAL AREA FRIDAY AFTERNOON-NIGHT AS A SOMEWHAT-MODEST SHORTWAVE TROUGH MOVES IN AND INTERACTS WITH LOW- LEVEL CONVERGENCE ALONG PRIMARILY A SURFACE TROUGH THAT SHOULD SET UP SHOP JUST WEST OF THE CWA DURING PEAK HEATING. TEMPERATURES/HEAT INDEX: IN SHORT...WE ARE LOOKING AT TWO REGIMES HERE. FIRST OFF...ASSUMING THAT POSSIBLE CONVECTIVE DEBRIS/STUBBORN CLOUDS DO NOT "MESS" THINGS UP...FRIDAY-SATURDAY ARE LOOKING LIKE RATHER HOT DAYS WITH HIGH TEMPS SOMEWHERE IN THE 90S MOST AREAS...AND AROUND 100 IN KS ZONES. THEN...AT LEAST BASED ON THE LATEST TIMING...A DECENT COLD FRONT BY SUMMER STANDARDS PASSES THROUGH FOR SUNDAY...WITH HIGHS ONLY AIMED INTO THE LOW-MID 80S IN MOST NEBRASKA ZONES...BUT STILL UPPER 80S TO LOW 90S IN KS. THIS SUNDAY COOL-DOWN MARKS A TRANSITION...AS THE ENSUING MONDAY- WEDNESDAY TIME FRAME IS PRELIMINARY EXPECTED TO FEATURE FAIRLY "NORMAL" READINGS IN THE MID-80S TO LOW-90S RANGE. AS FOR HEAT INDEX...IT IS LOOKING MORE LIKELY THAT BOTH KS ZONES AND ALSO SOME COUNTIES MAINLY EAST OF HIGHWAY 281 IN NEBRASKA WILL SEE VALUES RISE INTO THE 100-105 RANGE BOTH FRIDAY AND SATURDAY AFTERNOON...AND THIS HAS BEEN ADDED TO THE LATEST HAZARDOUS WEATHER OUTLOOK (HWOGID) GIVEN THAT IT IS NEAR-ADVISORY CRITERIA OF 105. AT THIS TIME...CONFIDENCE IS NOT HIGH IN THE NEED FOR A FUTURE HEAT ADVISORY...BUT WILL ESPECIALLY NEED TO WATCH THE FAR SOUTHEASTERN CWA ON SATURDAY IN CASE TRENDS WORSEN. OVERNIGHT LOW TEMPS ON MOST NIGHTS SHOULD MAINLY AVERAGE IN THE MID-60S TO LOW 70S...NOTHING THAT UNUSUAL AT ALL. WRAPPING THINGS UP WITH A FAIRLY BRIEF LOOK AT DAY-TO-DAY EXPECTATIONS/TRENDS IN 12-24 HOUR BLOCKS: THURSDAY EVENING/NIGHT: RIGHT OFF THE BAT...UNCERTAINTY IS THERE REGARDING SHOWER/THUNDERSTORM CHANCES. ALTHOUGH HAVE LEFT THE MAJORITY OF THE CWA (INCLUDING THE TRI-CITIES) VOID OF ANY PRECIP CHANCES THROUGH THE NIGHT...HAVE MAINTAINED SLIGHT POPS BOTH IN THE SOUTHERN (MAINLY KS) CWA AND ALSO IN A FEW FAR NORTHEAST COUNTIES IN THE EVENING TO ACCOUNT FOR SOME MODELS DEPICTING DEVELOPMENT ALONG A WEAK SURFACE FRONT PUSHING INTO THE AREA...AND ALSO A WEAK DISTURBANCE ACROSS THAT SHOULD MAINLY FOCUS ACROSS THE SOUTHERN HALF OF KS. AT LEAST FOR NOW...AM EXPECTING THE POST- MIDNIGHT HOURS TO BE DRY AREA-WIDE. FRIDAY DAYTIME-NIGHT: AS NOTED ABOVE...THE ENTIRE CWA RESIDES IN A MARGINAL RISK OF SEVERE STORMS PER THE SPC DAY 3 OUTLOOK...PRIMARILY FOR THE AFTERNOON-EVENING HOURS AS STORMS ARE GENERALLY EXPECTED TO INITIALLY DEVELOP WEST-SOUTHWEST OF THE AREA NEAR A SURFACE TROUGH DURING THE AFTERNOON/EARLY EVENING AND THEN PROPAGATE EAST DURING THE LATER EVENING/NIGHT INTO MORE OF THE AREA. HAVE MAINTAINED DRY CONDITIONS FOR FRIDAY MORNING FOR NOW...AS IT SHOULD TAKE WELL INTO THE AFTERNOON TO GET POTENTIAL STORMS GOING. SATURDAY DAYTIME-NIGHT: ALTHOUGH CURRENTLY EXPECT THE MAJORITY OF THE CWA TO MAKE IT THROUGH THE DAY DRY (WITH ONLY SOME LOW POPS IN BOTH FAR EASTERN/WESTERN ZONES)...SOMEWHAT BETTER STORM CHANCES COULD BEGIN TO ARRIVE SATURDAY NIGHT AS THE LEADING EDGES OF FORCING WITH AN INCOMING WAVE APPROACHES FROM THE NORTHERN ROCKIES. SUNDAY DAYTIME-NIGHT: ALTHOUGH STILL KEPT SAFELY BELOW "LIKELY" RANGE...THIS 24-HOUR FEATURES THE OVERALL-BEST BET FOR PRECIP IN THE EXTENDED PERIODS...AS SEASONABLY-DECENT FORCING PASSES BY IN THE FORM OF A SHORTWAVE TROUGH TRAVERSING THE NORTHERN/CENTRAL PLAINS...ALONG WITH A NOTICEABLE SURFACE COLD FRONT BY JULY STANDARDS. MONDAY DAYTIME-NIGHT: IN THE WAKE OF THE DEPARTING SYSTEM...HAVE THE DAY HOURS VOID OF PRECIP CHANCES CWA-WIDE...BUT ALREADY BY MONDAY NIGHT SOME HIGHLY-UNCERTAIN SLIGHT POPS RETURN TO WESTERN ZONES. TUESDAY DAYTIME-WEDNESDAY DAYTIME: ALTHOUGH BROAD-BRUSHED 20-30 POPS ARE CURRENTLY FEATURED THROUGHOUT THIS TIME FRAME...THE LATEST ECMWF/GFS RUNS SUGGEST THAT MOST OF THE CWA COULD VERY WELL REMAIN DRY THE MAJORITY OF THE TIME. LOTS OF UNCERTAINTY AT THIS DAY 6-7 RANGE OF COURSE. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 539 PM CDT WED JUL 15 2015 MAIN CONCERN FOR THE TAF PERIOD IS TIMING OF ANY CONVECTION LATER THIS EVENING AND INTO TONIGHT. SO FAR ACTIVITY REMAINS WELL WEST OF THE TERMINALS AND FORECAST MODELS SUGGEST THAT CONVECTION SHOULD HOLD OFF UNTIL AFTER DARK AND ACTIVITY MAY REMAIN SOUTH OF KGRI AND KEAR. HARD TO TELL ATTM AND HAVE MAINTAINED A VCTS FOR POTENTIAL ACTIVITY. WINDS WILL REMAIN FAIRLY VARIABLE TONIGHT BEFORE TRANSITIONING SOUTHWEST AND WEST ON THURSDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...MORITZ LONG TERM...PFANNKUCH AVIATION...FAY
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 526 PM CDT WED JUL 15 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 161200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 526 PM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THOUGH THERE IS STILL A SLIGHT RISK FOR SEVERE WEATHER ACROSS MOST OF THE OUTLOOK AREA...THE COVERAGE OF THUNDERSTORMS APPEARS ISOLATED TO SCATTERED AT BEST. THERE REMAINS THE RISK FOR LARGE HAIL AND DAMAGING WIND GUSTS WITH THE STRONGEST STORMS. IT APPEARS THE MOST LIKELY AREA FOR A FEW STRONG OR SEVERE THUNDERSTORMS WILL BE ACROSS NORTH CENTRAL KANSAS AND FAR SOUTHERN NEBRASKA UNTIL AROUND MIDNIGHT. THUNDERSTORMS WILL DEVELOP IN KANSAS AND SLIDE NORTHEAST. THE THUNDERSTORMS SHOULD DIMINISH IN INTENSITY OVERNIGHT AS THEY TRY TO SLIP INTO SOUTH CENTRAL NEBRASKA...BUT STILL MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS AFTER MIDNIGHT...ESPECIALLY SOUTHEAST OF GRAND ISLAND AND HASTINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE ARE VARIOUS CHANCES FOR THUNDERSTORMS WITHIN THE OUTLOOK AREA FROM THURSDAY EVENING THROUGH TUESDAY. ALTHOUGH CONFIDENCE IS CURRENTLY LOW IN THE DETAILS...THERE IS A MARGINAL RISK FOR SEVERE STORMS ON THURSDAY EVENING MAINLY IN NORTH CENTRAL KANSAS...AND THEN ACROSS THE ENTIRE OUTLOOK AREA FRIDAY AFTERNOON AND EVENING. ANY POTENTIAL RISK FOR SEVERE STORMS BEYOND FRIDAY EVENING WILL BE ADDRESSED IN FUTURE OUTLOOKS. EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY...HEAT INDEX VALUES IN THE 100 TO 105 RANGE ARE EXPECTED WITHIN NORTH CENTRAL KANSAS...WITH VALUES THIS HIGH ALSO CREEPING INTO SOUTH CENTRAL NEBRASKA ON FRIDAY AND SATURDAY...MAINLY EAST OF HIGHWAY 281. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR A BRIEF TIME UNTIL MIDNIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CDT WED JUL 15 2015
NEZ084-160015-
FRANKLIN NE-
651 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 715 PM CDT...
AT 650 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UPLAND...OR 30 MILES EAST OF HOLDREGE...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELL AND UPLAND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4035 9893 4034 9873 4020 9873 4018 9874
4027 9896
TIME...MOT...LOC 2350Z 218DEG 16KT 4027 9884
FAYSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT WED JUL 15 2015
KSZ018-160045-
OSBORNE KS-
723 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSBORNE COUNTY UNTIL 745
PM CDT...
AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LURAY...OR 12 MILES NORTHEAST OF RUSSELL...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN OSBORNE
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3923 9893 3928 9849 3914 9850 3913 9890
3913 9897
TIME...MOT...LOC 0022Z 204DEG 25KT 3905 9876
FAYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 6 SW HUNTER 39.18N 98.49W
07/15/2015 E0.50 INCH OSBORNE KS PUBLIC
&&
GUERREROPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
804 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL RED CLOUD 40.09N 98.52W
07/15/2015 E1.50 INCH WEBSTER NE TRAINED SPOTTER
&&
GUERREROSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 815 PM CDT WED JUL 15 2015 NEZ076-160200- CLAY NE- 815 PM CDT WED JUL 15 2015 ...SPECIAL WEATHER STATEMENT... AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARVARD...OR 18 MILES EAST OF HASTINGS...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. AT TIMES...THIS STORM HAS ALSO EXHIBITED SIGNS OF WEAK ROTATION AND A SLOWLY ROTATING WALL CLOUD...BUT AT THIS TIME...THERE DOES NOT APPEAR TO BE AN IMMINENT THREAT OF A TORNADO. LOCATIONS IMPACTED INCLUDE... SUTTON...HARVARD AND SARONVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4058 9811 4069 9811 4069 9783 4049 9784 TIME...MOT...LOC 0112Z 281DEG 16KT 4061 9804 PFANNKUCH
The Grand Island radar (KUEX), 104 km away, was scanning. The volume nearest the first event began at 01:15 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Wind gusts were estimated to be near 60 MPH.
There were reports of estimated wind gusts of 60 to 70 MPH, while a gust of 70 MPH measured by a mesonet site west-southwest of Beloit and a gust of 78 MPH measured by the Beloit Airport AWOS. Damage was reported in the Beloit area, including in town where a metal roof was blown off an auto dealer on the north side of town. Numerous trees suffered damage, with a few larger limbs falling on vehicles. A number of power poles were also downed, causing power outages in the Beloit and Glen Elder areas.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2015Every state in 2015This day in weather historyWarnings in Kansas, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582687, 582694, 582693.